# SDR AALA20100623DFW01

- Difficulty date: June 22, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N620AA
- Make and model: Boeing 757223
- Aircraft serial: 24578
- Aircraft time: 62,935 hours, 22,358 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EXIT MARKER DAMAGED.  REPLACED EXIT MARKER FOR RIGHT FORWARD OVERWING EXIT.  OPS CHECKED NORMAL.
